# SDR DALA2023032402300

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 54,871 hours, 24,710 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 5652 -DIVERSION/IFSD- DIVERSION TO MCO WITH DECLARED EMERGENCY DUE TO RIGHT ENGINE OIL TEMP IN THE RED BAND. FLIGHT CREW PERFORMED IFSD PER QRH. CORRECTIVE ACTION: INSPECTED MCD'S AND OIL FILTERS, ALL CLEAN. DRAINED 2.5 GALLONS FROM MAIN GEARBOX. REPLACED GEARBOX SCAVENGE PUMP AND LSOP. PERFORMED HIGH POWER RUN WITH NO ISSUES.
